BOSTON, March 7, 2018 /PRNewswire/ -- Mache Seibel, M.D. Ob/Gyn founder of Hot Years Magazine, is proud to announce the publication of his latest book, The Estrogen Fix, revealing new studies explaining how and when to take and stop taking hormone therapy (HT), and new data describing the safety of vaginal
"Ever since the infamous Women's Health Initiative (WHI) scare, women have been fearful of HT as they were told incorrectly it could lead to an increased risk of cancer, blood clots, and heart disease," says Seibel. "Most women have endured a tough 15-years journeying through symptoms of perimenopause and menopause without estrogens and progestogens. Fortunately, today women are now learning that use of HT can actually be a safe way minimize risks and maximize menopausal relief for common symptoms like: hot flashes, dryness, mood swings, fractured sleep, brain fog, irritability, and weight gain. When taken at the right time, estrogen therapy can lead to substantial improvements in health and quality of life and can lower risk of breast cancer, heart disease and dementia. However, beginning estrogen after a woman's estrogen window closes may actually increase their risk for breast cancer, heart, Alzheimer's disease and osteoporosis."
If your estrogen window has closed or estrogen is not for you, consider the following creative approaches to combat menopausal symptoms:
"There are lots of new safe options from HT to OTC to suit every woman. Just check with your health provider for the right hormone therapy or alternative option for your particular menopausal challenge," adds Seibel. Both HT and alternatives are explained in The Estrogen Fix.
View original content:http://www.prnewswire.com/news-releases/obgyn-mache-seibel-md-announces-new-book-the-estrogen-fix-and-creative-approaches-to-combat-common-menopausal-symptoms-300609461.html
SOURCE Mache Seibel, M.D.
Subscribe to our Free Newsletters!
Bladder neck incision is a surgical procedure where cuts are made in the neck of the urinary ...
Tourette syndrome (TS) is a neurological disorder wherein the affected person makes repetitive and ...
Some drugs or therapeutic agents cause undesirable reactions in lungs, known as drug-induced ...View All